# SDR DALA2016022401364

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 813-832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTER CUSP WEB HAS CORROSION AROUND SEVERAL FASTENER HEADS BETWEEN BS 813 & 832.   REPAIRED LT OUTER CUSP WEB AT BS 813 TO 832 IAW SRM 53-00-55, PG 101, 102 AND 104, AND FIG 216, REPAIR 4.
